... got my
Bactrim - I am a 25 year old male and always had pretty much flawless skin. About 11 months ago I?
Added 15 Jun 2016:
About 11 months ago I got my arms waxed before going overseas to a humid climate. I have been getting my forearms, chest and legs waxed for years and never had any problems. This time the lady waxed my upper arms and shoulders and within a few days of being in the hot and humid climate I started to break out terribly in that region with inflamed red marks and little pimples and pustules. I was away for a couple of months and tried to treat it with different creams from the chemist while I was away with no success. When I returned home I went to the doctors and I have tried just about everything from Bactroban cream to salicylic acid cream to akamin tablets to clindatech lotion. I've also tried nizoral shampoo and creamin case of it being a fungal infection. It gets significantly worse and more red when I sweat or am in cold temperatures. 2 months ago I went to another dermatologist and he prescribed me Bactrim ds twice daily with a lotion containing salicylic acid to be applied once per day and left on for 10 minutes before being washed off. Since being on this the new forming of pimples and breakouts have subsided but the red marks are still there and still become more visible and inflamed whenever I sweat or am in cold temperatures. I've never taken steroids before in my life but that's what it looks like. My derm says to give it another 2 months and it should be pretty much 100% but at the moment I'm not so sure. This has got me so depressed and I don't enjoy anything in my life like I used to. Is there any hope that it will ever get back to what my skin was like before 11 months ago?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 2 answers
Posted 21 May 2013 • 1 answer
Posted 12 Jan 2014 • 1 answer
Posted 31 Oct 2014 • 1 answer
Posted 4 Jul 2016 • 0 answers